# SDR AALA201802289007

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 51,289 hours, 29,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311245220041
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. HFEC OPEN HOLE INSPECTION DETECTED A CRACK OF THE L1 DOOR FR16, DOOR STOP NUMBER 7, FRAME END FITTING AT INBOARD UPPER BOLT HOLE. REPLACED L1 DOOR FR16 NUMBER 7 DOOR STOP FITTING PER AMM 52-11-31-400-002-A.
